RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 3(285), Pages 165–166 (Mi umn4523)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Phragmén-Lindelöf theorems for elliptic equations

V. V. Kurta


Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:3, 180–181

Bibliographic databases:

MSC: 35Dxx, 35Jxx, 35Bxx
Received: 20.02.1992

Citation: V. V. Kurta, “Phragmén-Lindelöf theorems for elliptic equations”, Uspekhi Mat. Nauk, 47:3(285) (1992), 165–166; Russian Math. Surveys, 47:3 (1992), 180–181

Citation in format AMSBIB
\Bibitem{Kur92}
\by V.~V.~Kurta
\paper Phragm\'en-Lindel\"of theorems for elliptic equations
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 3(285)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn4523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185311}
\zmath{https://zbmath.org/?q=an:0850.35041|0772.35021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..180K}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 3
\pages 180--181
\crossref{https://doi.org/10.1070/RM1992v047n03ABEH000905}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU98000014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4523
  • http://mi.mathnet.ru/eng/umn/v47/i3/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:161
    Full text:78
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020